# SDR AALA20150603003

- Difficulty date: June 3, 2015
- Submitted: June 3, 2015
- Operation: Air carrier
- Aircraft: N183AN
- Make and model: Boeing 757223
- Aircraft serial: 29593
- Aircraft time: 60,685 hours, 15,711 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146N518055
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO CEILING AREA, STATION 1320 - 1340, UPPER ANGLE OF CTR WEB IS CRACKED AROUND AFT NUTPLATE LOCATION.  REPLACED ANGLE IAW AARD 51-00-05-1.
